Journal of the Mathematical Society of Japan

On Riemann Surfaces, on which no Bounded 4 Harmonic Function Exists

AKIRA MORI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 285-289.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734858

Digital Object Identifier
doi:10.2969/jmsj/00320285

Mathematical Reviews number (MathSciNet)
MR0050688

Zentralblatt MATH identifier
0044.30102

Subjects
Primary: 30.0X

Citation

MORI, AKIRA. On Riemann Surfaces, on which no Bounded 4 Harmonic Function Exists. J. Math. Soc. Japan 3 (1951), no. 2, 285--289. doi:10.2969/jmsj/00320285. https://projecteuclid.org/euclid.jmsj/1261734858


Export citation